MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ENDURITY SR; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) ENDURITY SR; Pulse Generator, Permanent, Implantable
Model Number PM1160
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 08/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized due to repeated fainting episodes.It was also noted that the subsequent 24-hour holter monitoring revealed pauses lasting more than 10 seconds.The pacemaker was explanted and replaced.The patient was in stable condition.

Brand Name
ENDURITY SR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50536396
Report Number2017865-2026-18341
Device Sequence Number5963543
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public(01)05414734507042(10)P000100346(17)210930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberPM1160
Device Lot NumberP000100346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown